# SDR WWMA9500042

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

FLIGHT 3420 - LAS/LAX - PILOT REPORTED THAT DURING TAKEOFF, AT APPROXIMATELY 400 FEET A LOUD BANG WAS HEARD COMING FROM THE LT ENGINE, AT WHICH TIME THE ENGINE STARTED TO SHUTDOWN CONSISTENT WITH A COMPRESSOR STALL.  INFLIGHT SHUTDOWN PROCEDURES WERE EFFECTED ON THE LT ENGINE AND THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE PERSONNEL PERFORMED AN INLET COMPRESSOR INSPECTION AS WELL AS A BORESCOPE ON THE COMPRESSOR AND HOT SECTION, WITH NO DEFECTS NOTED. THE AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT WHICH IT SUBSEQUENTLY FAILED FOR THE IDENTICAL PROBLEM.
